# SDR HALA20230925208

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 45,856 hours, 7,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER ENGINE START ECAM AIR PACK 2 OVHT. CREW NOTIFIED MX THAT PACK DISCHARGE TEMP REACHED ABOVE 260°C PER TSM 21-52-00-810-842-A. REPLACED TEMP SENSOR 522HH6 PER AMM 21-53-11. OPS GOOD A/C OK FOR SVC.
